Monday, January 18, 2010

Stroke Clot What Are The Chances Of A 19 Yr. Old Female Getting A Blood Clot/stroke When On The Pill?

What are the chances of a 19 yr. old female getting a blood clot/stroke when on the pill? - stroke clot

I was on Yasmin for a long time, since July or August of last year. It benefits me as authorized my acne and regulate my period. He also contributed to limiting the Great cramps get. I feel strangely lately in my chest. No pain, just a strange palpitation. It is difficult when that something is usually not explained meaningfully. I am a kind of "bad trip", but I do not know if it's just me to be paranoid. I mean, I do not think pain, and had the help of this pill, I just want to take. Should I? I mean, what I need to know if a serious adverse reaction to a blood clot or a stroke? I am in good health. I'm a normal girl nervous, so I do not know, had s me or the stress in the school. I did not sleep well or not at all during the night, which may have to do with it. Ideas? I just need peace, not the pill.


Anonymous said...

I know it is a pill for birth control. So you say that he is not considered for the Prevention of pregnany but for acne? I mean, you are not sexually active? u and why do not you ask your doctor if the pill is for you?

Anonymous said...

Well, unless you smoke cigarettes or a previous heart, Yasmin can cause a stroke. Even people who does not emphasize the beating heart at your age ... However, if you very concerned, or palpitations if more than a few minutes would not hurt if you tell your doctor, just to ease your mind. Maybe they can help you to find out why they sleep well at night. Sometimes when people are fearful and strange sensations in the chest, which has to do with their oxygen levels.

Post a Comment